# SDR KCSA202410261114

- Difficulty date: October 26, 2024
- Submitted: October 26, 2024
- Operation: Air carrier
- Aircraft: N742CK
- Make and model: Boeing 747446
- Aircraft serial: 24424
- Aircraft time: 121,162 hours, 25,090 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Binding
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L EMERGENCY DOOR SLIDE HARD TO ARM.
